# SDR VTZA98365

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 2425 · AC Indicating System
- Part: Symbol Generator
- Part number: 7011672112
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6235 - IAD-CHO - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LT SYMBOL.  GENERATOR FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED SYMBOL GENERATOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
